Economics at your fingertips  

Equitable preference relations on infinite utility streams

Ram Dubey () and Giorgio Laguzzi

Journal of Mathematical Economics, 2021, vol. 97, issue C

Abstract: We propose generalized versions of strong equity and Pigou–Dalton transfer principle. We study the existence and the real-valued representation of social welfare relations satisfying these two generalized equity principles. Our results characterize the restrictions on one period utility domains for the equitable social welfare relations (i) to exist; and (ii) to admit real-valued representations.

Keywords: Anonymity; Generalized equity; Generalized Pigou–Dalton transfer principle; Social welfare function; Social welfare relation (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Equitable preference relations on infinite utility streams (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.jmateco.2021.102542

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-01-16
Handle: RePEc:eee:mateco:v:97:y:2021:i:c:s0304406821001051